Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 18, Number 1

All articles in this issue are freely accessible.

Polylogarithms, regulators, and Arakelov motivic complexes
A. B. Goncharov.
J. Amer. Math. Soc. 18 (2005), 1-60
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2114816
Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability
Olivier Guès, Guy Métivier, Mark Williams and Kevin Zumbrun.
J. Amer. Math. Soc. 18 (2005), 61-120
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2114817
Analysis of the heterogeneous multiscale method for elliptic homogenization problems
Weinan E, Pingbing Ming and Pingwen Zhang.
J. Amer. Math. Soc. 18 (2005), 121-156
Abstract, references and article information
Full-text PDF Free Access
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 2114818
Dimension and randomness in groups acting on rooted trees
Miklós Abért and Bálint Virág.
J. Amer. Math. Soc. 18 (2005), 157-192
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2114819
The orbifold Chow ring of toric Deligne-Mumford stacks
Lev A. Borisov, Linda Chen and Gregory G. Smith.
J. Amer. Math. Soc. 18 (2005), 193-215
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2114820
Alternating signs of quiver coefficients
Anders Skovsted Buch.
J. Amer. Math. Soc. 18 (2005), 217-237
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2114821
American Mathematical Society